| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to detect the attached multi-function cable.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction of the device not detecting the multifunction cable was observed and attributed to a disconnected connector on the monitor board.The device was recertified and returned to the customer.No trend is associated with reports of this type.